Sh:1033

Bib entry
@article{Sh:1033,
 author = {Cherlin, Gregory L. and Shelah, Saharon},
 title = {{Universal graphs with a forbidden subgraph: block path solidity}},
 journal = {Combinatorica},
 fjournal = {Combinatorica. An International Journal on Combinatorics and the Theory of Computing},
 volume = {36},
 number = {3},
 year = {2016},
 pages = {249--264},
 issn = {0209-9683},
 doi = {10.1007/s00493-014-3181-5},
 mrclass = {03C15 (05C60 05C63)},
 mrnumber = {3521114},
 mrreviewer = {Bori\v{s}a Kuzeljevi\'c},
 doi = {10.1007/s00493-014-3181-5},
 note = {\href{https://arxiv.org/abs/1404.5757}{arXiv: 1404.5757}},
 arxiv_number = {1404.5757}
}